Supports acycliques et algorithmique
Algorithmique, topologie et géométrie algébriques - Sévilla,1987, Toulouse 1988, Astérisque, no. 192 (1990), pp. 35-55.
@incollection{AST_1990__192__35_0,
     author = {Rubio, Julio and Sergeraert, Francis},
     title = {Supports acycliques et algorithmique},
     booktitle = {Algorithmique, topologie et g\'eom\'etrie alg\'ebriques - S\'evilla,1987, Toulouse 1988},
     editor = {Hayat-Legrand Claude and Sergeraert Francis},
     series = {Ast\'erisque},
     pages = {35--55},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {192},
     year = {1990},
     language = {fr},
     url = {http://archive.numdam.org/item/AST_1990__192__35_0/}
}
TY  - CHAP
AU  - Rubio, Julio
AU  - Sergeraert, Francis
TI  - Supports acycliques et algorithmique
BT  - Algorithmique, topologie et géométrie algébriques - Sévilla,1987, Toulouse 1988
AU  - Collectif
ED  - Hayat-Legrand Claude
ED  - Sergeraert Francis
T3  - Astérisque
PY  - 1990
SP  - 35
EP  - 55
IS  - 192
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/AST_1990__192__35_0/
LA  - fr
ID  - AST_1990__192__35_0
ER  - 
%0 Book Section
%A Rubio, Julio
%A Sergeraert, Francis
%T Supports acycliques et algorithmique
%B Algorithmique, topologie et géométrie algébriques - Sévilla,1987, Toulouse 1988
%A Collectif
%E Hayat-Legrand Claude
%E Sergeraert Francis
%S Astérisque
%D 1990
%P 35-55
%N 192
%I Société mathématique de France
%U http://archive.numdam.org/item/AST_1990__192__35_0/
%G fr
%F AST_1990__192__35_0
Rubio, Julio; Sergeraert, Francis. Supports acycliques et algorithmique, in Algorithmique, topologie et géométrie algébriques - Sévilla,1987, Toulouse 1988, Astérisque, no. 192 (1990), pp. 35-55. http://archive.numdam.org/item/AST_1990__192__35_0/

[1] Edgar H. Brown Jr.. Twisted tensor products, I. Ann. of Math., 1959, vol. 69, pp 223-246.

[2] Alonzo Church. The calculi of lambda-conversion. Princeton University Press, 1941.

[3] Samuel Eilenberg et Saunders Mac Lane. Acyclic models. Am. J. Math., 1953, vol. 75, pp 189-199.

[4] Daniel M. Kan. A combinatorial definition of homotopy groups. Ann. of Math., 1958, vol. 67, pp 282-312.

[5] Saunders Mac Lane. Homology. Springer-Verlag, 1975.

[6] J. Peter May. Simplicial objects in algebraic topology. Van Nostrand, 1967.

[7] Alain Proute. Sur la transformation d'Eilenberg-Mac Lane. C.R. Acad. Sc. Paris, 1983, vol. 297, pp 193-194.

[8] Francis Sergeraert. The computability problem in algebraic topology. À paraître in Advances in Mathematics.

[9] R. H. Szczarba. The homology of twisted cartesian products. Trans. A. M. S., 1961, vol. 100, pp 197-216.